# SDR AALA2000324

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49302
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Punctured
- Location: Bs 1248
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT CUSP PUNCTURED AT STATION 1248.  REMOVED DAMAGED AREA INSTALLED REPAIR DOUBLER ON CUSP PER SRM 53-05 PART 1 FIG 2.  (M)
